Ask an expert
Question

05 Feb 2003

Progesterone Cream
I am 37 years old and as early as last year started severe acne, which leaves extremely visible scarring. I am on chronic medication for mild asthma which is telfast and seretide. what is causing as I used to be on pulmonision when i am really sick. I have heard on TV and in the magazines that progesterone cream is a wonder cream and it helps with a whole lot problems including skin disorders. Can you advise as I really tried everything!
Answer 327 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Sandy, I doubt that it’s going to be the answer for you. The best would be to see a dermatologist and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.